# SDR CA160322003

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 38,275 hours
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW OBSERVED A SMOKE INDICATION AND DECIDED TO RETURN TO THE AIRPORT.  NO EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.   AN INSPECTION REVEALED THAT AN OIL LEAK IN THE ENGINE COMPRESSOR HAD MIGRATED TO THE AIR CONDITIONING PACK WHICH EVENTUALLY SET OFF THE SMOKE INDICATION.
